# SDR SWIA201333218

- Difficulty date: April 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 37,339 hours, 54,402 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Smoke Detector
- Condition: Broken
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR BROKEN.  (FLT 5308)  RE-ATTACHED LAV SMOKE DETECTOR AND REPLACED SECURITY SEALS.
